# SDR EVCA201607081

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Aircraft time: 31,074 hours, 42,303 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 206064618001
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, PILOT AND CREW REPORTED A STRONG FUEL ODOR.  THEY DECIDED TO TERMINATE THE FLIGHT AND RETURN TO BASE.  UPON INVESTIGATION THE AFT FUEL PROBE WAS REPOSITIONED IN ITS OPENING.  FURTHER OPS CHECKS DETERMINED FUEL ODOR TO BE GONE.
